I have been taking Atripla for two weeks now and have adjusted to it well, no extreme side affects, no dreams or rash, etc. The only thing I have noticed is that I haven't had a full nights sleep since I started taking it. I always take it right before bed on an empty stomach, yet I wake up around 4 am every night, and usually have to go to the bathroom badly. I can never get back to sleep, I have tried everything. I have tried reading, simply laying back down, taking a xanax, getting up for a *smoke*....nothing helps! I have been reading lately about taking it in the morning instead of at night, there are quite a few people out there who have done the same thing, for the same reason. I have noticed that most of the people who take it during the day have had no real side affects and switching to a day time dose worked great for them. I am just wondering if anyone on this site has any experience with switching from night to day and if the switch was actually beneficial. Any help is appreciated. Thanks.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...